# SDR SWIA2017120543968

- Difficulty date: November 10, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 27,810 hours, 25,979 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE THRUST REVERSER UNLOCK CAUTION INFLIGHT. PER QRH SHUT DOWN LEFT ENGINE.  DECLARED EMERGENCY. (FLT 4776) DEFERRED LT T/R IAW MEL.
